Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    6
  • comments
    0
  • views
    2095

Day 8

Little Sarah

140 views

I had been on Yasmin for 4 years and have made the decision to stop taking it in order to try to get pregnant. I wanted to write about the experiences I am having as I know that women are often worried about the side effects they'll get when coming off the pill. Well, so far I've only been off it for a week and I have had some side effects:

Greasier skin - my skin has become more oily and I have had a few more spots, but these have been small and superficial. Started using BP again and that has really sorted them out. I couldn't use BP while on Yasmin as it made my skin dry.

Greasier hair - my hair gets oily more quickly, but nothing major.

Losing weight - the weight seems to be coming off and I am less hungry :wacko:

Eyebrows thinner - really strange, I know.

Libido has improved dramatically.

Anyway, I'll try to keep people updated on how this progresses. xxx



0 Comments


Recommended Comments

There are no comments to display.

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×